# SDR MVH0064124

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 450 LOANER SN 652 IS INTERMITTENT IN TRANSMIT.  REMOVED LOANER RT 450 SN 652 AND REINSTALLED RT 450 SN 530.  OP CHECKS GOOD.
